×

On the density of certain sets in arithmetical semigroups. (English) Zbl 0439.10033


MSC:

11N80 Generalized primes and integers
11N05 Distribution of primes
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] Cohen E.: Arithmetical notes VIII. An asymptotic formula of Rényi. Proc. Amer. Math. Soc. 13, 536-539 (1962). · Zbl 0117.27704
[2] Delange H.: Sur un théorem de Rényi. Acta Arith. 11, 241-252 (1965).
[3] Knopfmacher J.: Abstract Analytic Number Theory. North Holland/American Elsevier, Amstredam-New York 1975. · Zbl 0322.10001
[4] Rényi A.: On the density of certain sequences of integers. Publ. Ins. Math. Acad. Serbe Sci., Beograd, 8, 157-162 (1955). · Zbl 0066.03203
[5] Wegmann H.: Beiträge zur Zahlentheorie auf freien Halbgruppen I. J. reine angew. Math. 221, 20-43 (1966). · Zbl 0142.01402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.